Cart (Loading....) | Create Account
Close category search window
 

On the nondomination of cohorts coteries

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Jehm-Ruey Jiang ; Dept. of Inf. Manage., Hsuan Chuang Univ., Hsin-Chu, Taiwan

We show that subsets of Cohorts coteries proposed in [J.-R. Jiang et al., (1997)] are nondominated (ND) k-coteries, which are candidates to achieve the highest availability when utilized to solve the distributed k-mutual exclusion problem and the distributed h-out of-k mutual exclusion problem.

Published in:

Computers, IEEE Transactions on  (Volume:53 ,  Issue: 7 )

Date of Publication:

July 2004

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.